Alert archive / Kansas / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 234, NWS Dodge City, KS

July 25, 20154 counties in Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 25, 2015, 8:47 PM CDT for 4 counties in Kansas. It was in force for 58 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 25, 2015, 8:47 PM CDT (01:47 UTC)
Expired
Jul 25, 2015, 9:45 PM CDT
In force
58 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hodgeman County, KS, Ness County, KS, Pawnee County, KS, Rush County, KS

The radar

The Dodge City radar (KDDC), 63 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 25, 9:00 PM CDTHAIL 19 S Ness City, KSWINDS WERE ALSO ESTIMATED AT 50-55 MPH.
Jul 25, 9:20 PM CDTHAIL 0.754 S Ness City, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 25, 3:20 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 1.8 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2015-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1908 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2015-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1908 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
2345 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

460 
WUUS53 KDDC 260147
SVRDDC
KSC083-135-145-165-260245-
/O.NEW.KDDC.SV.W.0234.150726T0147Z-150726T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
847 PM CDT SAT JUL 25 2015

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN PAWNEE COUNTY IN SOUTH CENTRAL KANSAS...
  SOUTHWESTERN RUSH COUNTY IN CENTRAL KANSAS...
  NORTHEASTERN HODGEMAN COUNTY IN SOUTHWESTERN KANSAS...
  SOUTHEASTERN NESS COUNTY IN WEST CENTRAL KANSAS...

* UNTIL 945 PM CDT

* AT 847 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES
  NORTHWEST OF HANSTON...MOVING EAST AT 25 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BAZINE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3823 9948 3810 9978 3834 10009 3849 9960
TIME...MOT...LOC 0147Z 252DEG 21KT 3826 9982 

HAIL...1.00IN
WIND...60MPH

$$

GERARD
1 follow-up statement
111 
WWUS53 KDDC 260245
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
945 PM CDT SAT JUL 25 2015

KSC083-135-145-165-260255-
/O.EXP.KDDC.SV.W.0234.000000T0000Z-150726T0245Z/
PAWNEE KS-RUSH KS-HODGEMAN KS-NESS KS-
945 PM CDT SAT JUL 25 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PAWNEE...
SOUTHWESTERN RUSH...NORTHEASTERN HODGEMAN AND SOUTHEASTERN NESS
COUNTIES HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL HAIL
AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3823 9948 3810 9978 3834 10009 3849 9960
TIME...MOT...LOC 0243Z 252DEG 21KT 3826 9982 

$$

KRUSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 6:21 PM CDT, 2 hours 26 minutes earlier.

Area forecast discussion, Jul 25, 6:21 PM CDT, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
621 PM CDT SAT JUL 25 2015

...UPDATED FOR AVIATION...

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 1247 PM CDT SAT JUL 25 2015

THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF WESTERN KANSAS
AGAIN TONIGHT AS SHORT RANGE MODELS INDICATE ANOTHER IN A SERIES OF
H5 VORT MAXIMA EJECTING OUT OF THE ROCKIES INTO THE WESTERN HIGH
PLAINS. ALTHOUGH THE FLOW ALOFT REMAINS FAIRLY WEAK, THUNDERSTORMS
ARE EXPECTED TO DEVELOP ACROSS THE HIGH PLAINS IN VICINITY OF THE
LEE SIDE TROUGH AS LOW/MID LEVEL LAPSE RATES STEEPEN LATE THIS
AFTERNOON. STORMS ARE THEN PROJECTED TO SPREAD EASTWARD INTO
CENTRAL KANSAS OVERNIGHT. AMPLE INSTABILITY PRESENT WITH MUCAPE
VALUES IN EXCESS OF 2000 J/KG AND FAVORABLE ENOUGH VERTICAL SHEAR
PROFILES WILL HEIGHTEN THE POTENTIAL FOR SEVERE STORMS,
PARTICULARLY FURTHER NORTH AND NORTHWEST IN WEST CENTRAL KANSAS TO
NEAR THE I-70 CORRIDOR WHERE UPPER LEVEL DYNAMICS WILL FAVOR
THE STRONGER STORMS.

MILD TEMPERATURES ARE LIKELY AGAIN TONIGHT WITH LITTLE CHANGE
EXPECTED TO THE GENERAL AIR MASS ACROSS THE REGION. LOOK FOR LOWS
DOWN INTO THE 70S(F) WITH A FEW UPPER 60S(F) POSSIBLE IN LOCATIONS
AFFECTED BY STORMS. ABOVE NORMAL TEMPERATURES CAN BE EXPECTED
SUNDAY AS A PREVAILING SOUTHERLY FLOW CONTINUES TO ENHANCE WARM
AIR ADVECTION INTO THE AREA. HIGHS WILL REACH WELL UP INTO THE
90S(F) WITH NEAR 100F POSSIBLE IN SOME LOCATIONS. WITH SURFACE
DEWPOINTS FORECAST TO REACH THE UPPER 60S(F) TO NEAR 70F IN SOME
LOCALES, A HEAT ADVISORY MAY BE NEEDED FOR A FEW COUNTIES WHERE
HEAT INDICES OF 105 COULD BE REACHED.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 305 PM CDT SAT JUL 25 2015

ANOTHER ROUND OF THUNDERSTORMS WILL BE POSSIBLE ACROSS PORTIONS OF
WESTERN KANSAS SUNDAY AS MEDIUM RANGE MODELS INDICATE ONLY SUBTLE
CHANGES TO THE OVERALL WEATHER PATTERN TO FINISH OUT THE WEEKEND.
THE NAM/GFS SHOW THE UPPER LEVEL RIDGE ACROSS THE SOUTH PLAINS
BECOMING A LITTLE MORE AMPLIFIED LATE SUNDAY AS AN UPPER LEVEL
TROUGH OF LOW PRESSURE BEGINS TO DIG SOUTHEAST INTO THE PACIFIC
NORTHWEST. THIS WILL CREATE AN INCREASINGLY DIFLUENT FLOW ALOFT
ACROSS THE HIGH PLAINS OF EASTERN COLORADO, SOUTHWEST NEBRASKA,
AND NORTHWEST KANSAS EFFECTIVELY SHIFTING THE FOCUS FOR ANY
THUNDERSTORM DEVELOPMENT SLIGHTLY NORTHWARD, ESPECIALLY AS THE
SURFACE LOW ACROSS EASTERN COLORADO AND WESTERN KANSAS IS
PROJECTED TO LIFT SLIGHTLY NORTHWARD AS WELL. GENERALLY DRIER
CONDITIONS ARE EXPECTED MONDAY AS THE UPPER LEVEL RIDGE BEGINS TO
BUILD SLIGHTLY NORTHWARD WHILE SHIFTING EASTWARD INTO THE CENTRAL
PLAINS. THUNDERSTORM CHANCES RETURN LATE TUESDAY AS THE
AFOREMENTIONED UPPER LEVEL TROUGH IN THE PACIFIC NORTHWEST SHIFTS
EASTWARD ACROSS THE NORTHERN ROCKIES INTO THE NORTHERN PLAINS
SENDING AN ATTENDANT COLD FRONT SOUTHWARD INTO NORTHWESTERN
KANSAS.

EXTREMELY WARM TEMPERATURES ARE LIKELY MONDAY AS A PREVAILING LEE
SIDE TROUGH STRENGTHENS DRAWING WARMER AIR NORTHWARD INTO WESTERN
KANSAS PUSHING H85 TEMPERATURES NEAR 30C IN CENTRAL KANSAS TO
SLIGHTLY ABOVE 30C NEAR THE COLORADO BORDER. HIGHS CAN BE EXPECTED
AROUND TO SLIGHTLY ABOVE 100F ACROSS MUCH OF CENTRAL AND SOUTHWEST
KANSAS MONDAY AFTERNOON. DEPENDING ON THE TIMING OF THE APPROACHING
COLD FRONT, HIGH TEMPERATURES COULD BE SLIGHTLY LOWER TUESDAY
AFTERNOON, PARTICULARLY ACROSS WEST CENTRAL KANSAS AND UP NEAR THE I-
70 CORRIDOR. STILL, LOOK FOR HIGHS WELL UP INTO THE 90S(F) TO NEAR
100F WITH THE HOTTEST TEMPERATURES IN SOUTH CENTRAL KANSAS. LOWER
HIGH TEMPERATURES YET CAN BE EXPECTED WEDNESDAY AS THE COLD FRONT
IS PROJECTED TO PUSH THROUGH MUCH OF WESTERN KANSAS.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 614 PM CDT SAT JUL 25 2015

A BOUNDARY JUST SOUTH OF HAYS WILL SLOWLY SAG SOUTH WITH WINDS
NEAR KHYS EAST TO SOUTHEASTERLY 6-12KT. THE AREA OF THUNDERSTORMS
JUST SOUTH OF HAYS WILL GRADUALLY MOVE SOUTH OF THAT AREA BY 02Z.
OTHERWISE SOUTHWESTERLY WINDS WILL SHIFT TO MORE SOUTHEASTERLY AT
KDDC AND KGCK THIS EVENING WITH SOME THUNDERSTORMS IN THE VICINITY
AFTER 04-06Z. VFR CONDITIONS ARE EXPECTED EXCEPT IN SCATTERED
THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  71 100  72 102 /  50  20  20  10
GCK  69  99  71 101 /  50  40  40  10
EHA  69  99  70 101 /  50  20  20  10
LBL  71 100  72 102 /  40  20  20  10
HYS  72  99  72 102 /  50  30  40  10
P28  75 101  75 102 /  40  20  20  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 1 PM TO 8 PM CDT SUNDAY FOR KSZ030-031-066-
081-090.

&&

SHORT TERM...JJOHNSON
LONG TERM...JJOHNSON
AVIATION...KRUSE
Hazardous weather outlook, Jul 25, 3:22 AM CDT, 17 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
322 AM CDT SAT JUL 25 2015

KSZ030-031-043>046-061>066-074>081-084>090-260830-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
322 AM CDT SAT JUL 25 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

DISCUSSION...
HEAT INDICES APPROACHING 105 DEGREES WILL BE POSSIBLE ACROSS
PORTIONS OF SOUTH CENTRAL KANSAS THIS AFTERNOON.

A CHANCE OF THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON
INTO THE OVERNIGHT HOURS. A FEW STORMS MAY BECOME SEVERE WITH HAIL
LARGER THAN THE SIZE OF QUARTERS AND WIND GUSTS ABOVE 60 MPH BEING
THE MAIN CONCERN.

WEATHER HAZARDS EXPECTED...

  LIMITED HAIL RISK.
  LIMITED THUNDERSTORM WIND DAMAGE RISK.
  LIMITED LIGHTNING RISK.
  SIGNIFICANT EXCESSIVE HEAT RISK.
  LIMITED NON THUNDERSTORM WIND RISK.
  LIMITED FIRE WEATHER RISK.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

DISCUSSION...
HEAT INDICES APPROACHING 105 DEGREES WILL BE POSSIBLE ACROSS
PORTIONS OF SOUTH CENTRAL KANSAS SUNDAY THROUGH TUESDAY.

A CHANCE OF THUNDERSTORMS WILL BE POSSIBLE THROUGH NEXT WEEK,
MAINLY FROM THE LATE AFTERNOON INTO THE EARLY OVERNIGHT HOURS. IT
IS TOO EARLY TO TELL IF ANY OF THESE STORMS WILL BECOME SEVERE.

HAZARDS WEATHER RISK...

  SUNDAY...
  LIMITED SEVERE THUNDERSTORM RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  MONDAY...
  LIMITED LIGHTNING RISK.
  SIGNIFICANT EXCESSIVE HEAT RISK.

  TUESDAY...
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.
  LIMITED FIRE WEATHER RISK.

  WEDNESDAY...
  LIMITED LIGHTNING RISK.
  ELEVATED EXCESSIVE HEAT RISK.

  THURSDAY...
  LIMITED LIGHTNING RISK.
  LIMITED EXCESSIVE HEAT RISK.

  FRIDAY...
  LIMITED LIGHTNING RISK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY OR TONIGHT ACROSS
PORTIONS OF THE FORECAST AREA.

&&

FOR MORE DETAILS VISIT OUR WEBPAGE HTTP://WEATHER.GOV/DDC/EHWO

In the hours before

Local storm report, Jul 25, 5:37 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
537 PM CDT SAT JUL 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             20 S WAKEENEY           38.73N 99.88W
07/25/2015  M1.00 INCH       TREGO              KS   PUBLIC

&&

KSUG
Special weather statement, Jul 25, 6:07 PM CDT, 2 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
607 PM CDT SAT JUL 25 2015

KSZ061-074-252345-
HAMILTON KS-STANTON KS-
607 PM CDT SAT JUL 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HAMILTON AND
NORTHERN STANTON COUNTIES UNTIL 645 PM CDT/545 PM MDT/...

AT 607 PM CDT /507 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES NORTH OF MANTER...MOVING EAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JOHNSON CITY.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3752 10201 3771 10203 3780 10165 3756 10158
TIME...MOT...LOC 2307Z 254DEG 12KT 3764 10191

GERARD
Local storm report, Jul 25, 7:15 PM CDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
715 PM CDT SAT JUL 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             4 E HARGRAVE            38.54N 99.35W
07/25/2015  E1.00 INCH       RUSH               KS   PUBLIC

&&

FKRUSE
Local storm report, Jul 25, 8:00 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
800 PM CDT SAT JUL 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0747 PM     TSTM WND GST     7 SSW RUSH CENTER       38.38N 99.38W
07/25/2015  E65.00 MPH       RUSH               KS   PUBLIC

&&

FKRUSE
Local storm report, Jul 25, 8:06 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
806 PM CDT SAT JUL 25 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TSTM WND GST     ROZEL                   38.20N 99.40W
07/25/2015  E60 MPH          PAWNEE             KS   CO-OP OBSERVER

&&

FKRUSE
Special weather statement, Jul 25, 8:30 PM CDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
830 PM CDT SAT JUL 25 2015

KSZ065-079-080-260215-
EDWARDS KS-PAWNEE KS-KIOWA KS-
830 PM CDT SAT JUL 25 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN PAWNEE...SOUTHWESTERN
STAFFORD...NORTHWESTERN PRATT...EDWARDS AND NORTHERN KIOWA COUNTIES
UNTIL 915 PM CDT...

AT 829 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES SOUTHWEST OF GARFIELD...MOVING SOUTH AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LARNED...KINSLEY...LEWIS...BURDETT...OFFERLE...GARFIELD...ROZEL...
BELPRE...SANFORD...FELLSBURG...FRIZELL...CENTERVIEW...ZOOK AND
TROUSDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3767 9955 3820 9957 3825 9907 3774 9901
      3771 9902
TIME...MOT...LOC 0129Z 350DEG 19KT 3803 9927

GERARD

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 7:00 PM CDTSevere Thunderstorm WarningDDCRush45 min
Jul 25, 7:36 PM CDTSevere Thunderstorm WarningDDCPawnee, Rush54 min
Jul 25, 8:30 PM CDTSpecial Weather StatementDDCEdwards, Pawnee45 min
Jul 25, 9:06 PM CDTSpecial Weather StatementDDCGray39 min
Jul 25, 10:07 PM CDTSpecial Weather StatementDDCFord53 min
Jul 25, 10:53 PM CDTSpecial Weather StatementDDCNess52 min
Jul 25, 11:17 PM CDTSpecial Weather StatementDDCFord43 min
Jul 25, 11:34 PM CDTSpecial Weather StatementDDCMeade41 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.